Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 3

 
   

Some Properties of Exponentiated Weibull-Generalized Exponential Distribution

PP: 475- 486
Author(s)
Suriya Jabeen, T. R Jan,
Abstract
Several general methods have been developed for generating new flexible family of distributions. In this paper an attempt has been made to develop the Exponentiated Weibull-Generalized Exponential Distribution (EWGED). This distribution is an extension of Generalized Weibull-Exponential distribution. Various properties of this distribution has been discussed viz limiting behaviour, Shannon’s entropy, moments, quantile function, hazard function, survival function. Skewness and kurtosis are discussed. Parameter estimation of exponentiated weibull-generalized exponential distribution by the maximum likelihood method is also provided.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved